Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Thrillhouse3000

Little white bumps while on accutane

I am on my final week of accutane and for the most part, it has worked pretty well. I am not fully clear yet, but pretty close. The zits that I still get are tiny in comparison to the monsters I used to have to deal with.

My biggest problem though is that I still have a bunch of these little white things under my skin. Mostly around my jaw line, but I have a few in other places.

Secondly, I have a few nodules left that seems to be fading, but while they continue to fade after I am done with the drug?

If anyone has any insight on this matter, please, share it with me.

Thank you for your time! = )

Share this post


Link to post
Share on other sites

I used to get these little white hard bumps around my neck area, which would eventually turn into a pimple after several days to weeks. They were persistant and odd. Try some glycolic acid moisturizer like neutrogena to remove layers of skin and they may go away, but get off accutane first!

Smoothbeamin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×